Symmetric simple exclusion process: Regularity of the self-diffusion coefficient

C. Landim, S. Olla, S. R S Varadhan

Research output: Contribution to journalArticle

Abstract

We prove that the self-diffusion coefficient of a tagged particle in the symmetric exclusion process in Zd, which is in equilibrium at density α, is of class C as a function of α in the closed interval [0, 1]. The proof provides also a recursive method to compute the Taylor expansion at the boundaries.

Original languageEnglish (US)
Pages (from-to)307-321
Number of pages15
JournalCommunications In Mathematical Physics
Volume224
Issue number1
DOIs
StatePublished - 2001

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Symmetric simple exclusion process: Regularity of the self-diffusion coefficient'. Together they form a unique fingerprint.

  • Cite this